# SDR GTIA9700051

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT WING UNDER AILERON CAM-LOCK RECEPTACLE AT INBOARD END OF PANEL 1509 EXISTS A CRACK FORWARD AND AFT OF FASTENER HOLE.  REMOVED CRACK, FABRICATED NEW ANGLE PER SRM 57-22-3 INSTALLED IAW 51-30-0.  (M)
